# SDR DALA2015012400610

- Difficulty date: January 19, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD DOUBLER BS 1338 LONGERON 30.  DOUBLER WAS REPLACED WITH SRM 51-10 -4, SRM 51-30-2 & SRM 51-30-5 & DWG REV.
